Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An elementary proof of integration by parts for the Perron integral

Authors: Louis Gordon and Sim Lasher
Journal: Proc. Amer. Math. Soc. 18 (1967), 394-398
MSC: Primary 26.45
MathSciNet review: 0210841
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. W. Hobson, The theory of functions of a real variable and the theory of Fourier series, Vol. 1, 3rd ed., Cambridge Univ. Press, Cambridge, 1927, 711-715.
  • [2] R. L. Jeffery, Non-absolutely convergent integrals, Proc. Second Canadian Math. Congress, pp. 93-145, Vancouver, 1949, Univ. of Toronto Press, Toronto, 1951. MR 0044614 (13:449b)
  • [3] E. Kampke, Das Lebesgue-Stieltjes-integral, 2nd ed., Teubner, Leipzig, 1960. MR 0125193 (23:A2498)
  • [4] E. J. McShane, On Perron integration, Bull. Amer. Math. Soc. 48 (1942), 718-726. MR 0007040 (4:75g)
  • [5] S. Saks, Theory of the integral, 2nd rev. ed., Dover, New York, 1964, p. 246. MR 0167578 (29:4850)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.45

Retrieve articles in all journals with MSC: 26.45

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society